# SDR IPXA2020121963594

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 21,802 hours, 13,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A CLIMBING THROUGH 17000 THE DIFF PRESSURE LIGHT CAME ON AT FL 3000 DOOR UNLOCKED CAME ON DESCENDING THROUGH 12400 WARNING WENT OUT AND DOOR SHOWED CLOSEDADJUSTED L1 DOOR LATCH HANDLE, PER MM 52-10-11 CABIN PRESSURE CONTROLLER BITE, PER MM 21-31-00.
